# SDR CALA2022082402156

- Difficulty date: August 24, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N414UA
- Make and model: Airbus A320-232
- Aircraft serial: 472
- Aircraft time: 87,346 hours, 35,424 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Frame
- Part number: NA
- Condition: Corroded
- Location: Str 26r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AT STR 26R END FITTING AT FRAME FR70. SEE ATTACHED PICTURES. PICS ADDED DAMAGE IS 9 INCHES LONG PROTEUDIMG FORWARD FROM FRAME 70 ON CORROSION LOCATION IS  ON FRAME 67-STRINGER 27 SRM ENGINEERING UPDATE, IT IS STR 26R STRINGER 26 R/H 53-41-13-50-A. FIGURE B UPDATE TO CAPTURE SDR AND MAJOR REPAIR. REMOVED FRAME SECTION F.S 67, 25 INCH LONG BETWEEN STR 24R THRU 30R , ALSO REMOVED FRAME SPLICE F.S 67 AT STR 30R.  PER SRM 51-42-11. REMOVED RII, NOT A MAJOR REPAIR PREPARED AND INSTALLED 25INCH LONG FRAME SECTION AND ALSO FRAME SPLICE STR 24R-STR 30R SPLICE STR 30R, INSTALLED  75% FASTNERS COMMON TO THE FRAME AND SPLICE. AND SKIN / PER SRM 51-42-11.
